Identification issues in some double-index models for non-negative data

Georgios Papadopoulos, Joao Santos Silva

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We highlight a subtle identification problem that afflicts models for non-negative data in which the conditional expectation is specified as the product of a logit and an exponential function. The results are illustrated with an empirical model for medical expenditures.
Original languageEnglish
Pages (from-to)365-367
Number of pages3
JournalEconomics Letters
Volume117
Issue number1
DOIs
Publication statusPublished - Oct 2012

Cite this